ResearcherID Thomson Reuters  

Munoz-Marquez, Manuel
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: K-7206-2012
Other Names: Munoz-Marquez, M.; Muñoz-Márquez, M.
URL: http://www.researcherid.com/rid/K-7206-2012
Subject: Operations Research & Management Science; Statistics & Probability; Women's Studies
Keywords: operations research; location analysis, location models; dea
ORCID: http://orcid.org/0000-0003-4157-8784
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Statistics and Operations Research Department
Role:
Past Institutions: Universidad de Sevilla
My URLs: http://knuth.uca.es/R
http://fqm270.uca.es/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Optimal positioning of a mobile service unit on a line
 Author(s): Carrizosa, E.; Munoz-Marquez, M.; Puerto, J.
 Source: Annals of Operations Research Volume: 111 Issue: 1-4 Pages: 75-88 Published: 2002
 Times Cited: 4
 DOI: 10.1023/a:1020993417646
added
20-Dec-12
2.  Title: A note on the optimal positioning of service units
 Author(s): Carrizosa, E.; Munoz-Marquez, M.; Puerto, J.
 Source: Operations Research Volume: 46 Issue: 1 Pages: 155-156 Published: 1998
 Times Cited: 12
 DOI: 10.1287/opre.46.1.155
added
20-Dec-12
3.  Title: Admission policies in loss queueing models with heterogeneous arrivals
 Author(s): Carrizosa, E.; Conde, E.; Munoz-Marquez, M.
 Source: Management Science Volume: 44 Issue: 3 Pages: 311-320 Published: 1998
 Times Cited: 13
 DOI: 10.1287/mnsc.44.3.311
added
20-Dec-12
4.  Title: Location and shape of a rectangular facility in R-n. Convexity properties
 Author(s): Carrizosa, E.; Munoz-Marquez, M.; Puerto, J.
 Source: Mathematical Programming Volume: 83 Issue: 2 Pages: 277-290 Published: 1998
 Times Cited: 8
 DOI: 10.1007/bf02680563
added
20-Dec-12
5.  Title: The Weber problem with regional demand
 Author(s): Carrizosa, E.; Munoz-Marquez, M.; Puerto, J.
 Source: European Journal of Operational Research Volume: 104 Issue: 2 Pages: 358-365 Published: 1998
 Times Cited: 26
 DOI: 10.1016/s0377-2217(97)00190-2
added
20-Dec-12
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: